Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for White patch

Premium Questions

Dr.    Muhammad Sareer Khalil MD

I got a sunburn and noticed there are white splotches on my back which are whitish and some how did not get burnt. I have attached a picture . What is this and what medicine cann I use to treat it? Thank you View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. P. T. Patil MD

it. There is a white patch where my frenulum is. Itchy,smelly ts been nearly a week now since i tore ... the foreskin. There are white patched along the wound, don't know what they are. I had... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr.  Shoaib Khan MD

i got white patches on my lips, it's been a week since i starting taking medication prescribed by doctors and ayurvedic specalists...so what do i do? will it be cured eventually??? do you think ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

My neck has developed white patches. Earlier it was few in number, now it has increased its count. My friend brought to my notice today. Please see the pic Please suggest some medications. Thanks ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Geetika Paul MD

I have white patches( dry skin ) on my penis and testicle. dark skin in between the legs. sometimes ...'t improve the condition. Currently I am not under any medication. Please suggest me on this. ... View answer

Answered by : Dr. Geetika Paul ( Dermatologist)

Public Forum Discussions

Dr.   Pradeep G Naik MD

my sister have some small white patches in her legs .she is 14 years old. is there any medicine availabe im market for curing the spot . kindly suggest me the medicine and how to use. ... View answer

Answered by : Dr. Pradeep G Naik ( General & Family Physician)
Dr.  Nishad BN MD

Please doctor am a patuent, am suffering from an ailment I currently have white patches on my thigh ... the tip of my penis. have gone to a medical center for urether swab and culture text but it came... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr.  Abhishek Sharma MD

yes i have white patches in the back of my throat. i am a singer i dont smoke or use drugs ...? will these go away if i change my eating habits and prescibe to some ant acid medications. i am... View answer

Answered by : Dr. Abhishek Sharma ( ENT Specialist)
Dr. Prof.Dr.R.R.Mahendra Raj MD

hi, i have some white patches on my face can you please tell me a way to make them go. I am 15 plus, about 36kilos, 4.7ft and no other medical histories ... View answer

Answered by : Dr. Prof.Dr.R.R.Mahendra Raj ( Dentist)
Dr. Ashish Ranjan MD

Hello doctor, we have selected a girl for the alliance with my son. The girls father has white patch on his right hand . I have observed this in the photograph along with his daughter, does ... View answer

Answered by : Dr. Ashish Ranjan ( General & Family Physician)

Mobile Questions and Answers

Dr. Md.Hadiuzzaman MD

Olanzepine at night Tacrolimus for white patches

Dr. Ronald Schubert MD

Thanks for contacting HCM. I see you are concerned about white patches on you face. These white patches can sometimes be a result of vitamin deficiency. I would first recommend using a...

Dr.  Sandip Kabra MD

Hi, Zempred is a steroid. These are powerful drugs but have many side effects from nasea to liver diseases so it must be used properly and under the guidance or monitoring of doctor.